# SDR COMA9760161

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7174
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393213
- Condition: Shattered
- Location: Rt Cockpit
- Part time: 531 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

COPILOTS WINDSHIELD SHATTERED DURING FLIGHT.  REPLACED THE COPILOTS WINDSHIELD.
